Alert archive / Alabama / Wind Advisories in 2015

Wind Advisory 6, NWS Birmingham, AL

November 17, 201539 counties in Alabama

NWS Birmingham, AL issued this wind advisory at Nov 17, 2015, 4:36 AM CST for 39 counties in Alabama. It took effect at Nov 17, 2015, 5:00 PM CST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2015, 4:36 AM CST (10:36 UTC)
In effect from
Nov 17, 2015, 5:00 PM CST
Expired
Nov 18, 2015, 3:00 PM CST
In force
22 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 10:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.6 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1121 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

683 
WWUS74 KBMX 171036
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
436 AM CST TUE NOV 17 2015

...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF CENTRAL ALABAMA
TONIGHT...

.SOUTHEASTERLY WINDS WILL INCREASE AHEAD OF AN APPROACHING STORM
SYSTEM TODAY AND TONIGHT AS THE PRESSURE GRADIENT TIGHTENS. THE
HIGHEST WINDS WILL OCCUR TONIGHT OVER THE WESTERN AND NORTHERN
COUNTIES...INCLUDING THE HIGHER ELEVATIONS IN THE NORTHEAST.

ALZ011>015-017>034-039-180000-
/O.NEW.KBMX.WI.Y.0006.151117T2300Z-151118T1200Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-MARENGO-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...DEMOPOLIS...LINDEN
436 AM CST TUE NOV 17 2015

...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM
CST WEDNESDAY. 

* TIMING...WILL BE THIS EVENING THROUGH EARLY WEDNESDAY MORNING.

* WINDS...WILL BE SOUTHEASTERLY AROUND 20-25 MPH WITH GUSTS UP TO
  35 MPH...ESPECIALLY IN THE HIGHER ELEVATIONS.

* IMPACTS...DRIVING MAY BECOME DIFFICULT. WEAKER TREES AND SMALL
  LIMBS AND BRANCHES COULD FALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
621 
WWUS74 KBMX 172135
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CST TUE NOV 17 2015

...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF CENTRAL ALABAMA
TONIGHT THROUGH EARLY WEDNESDAY MORNING...

.SOUTHEASTERLY WINDS WILL INCREASE AHEAD OF AN APPROACHING STORM
SYSTEM TONIGHT THROUGH THE EARLY MORNING HOURS ON WEDNESDAY. THE
HIGHEST WINDS WILL OCCUR OVER THE WESTERN AND NORTHERN
COUNTIES...INCLUDING THE HIGHER ELEVATIONS IN THE NORTHEAST.

ALZ011>015-017>034-039-181200-
/O.CON.KBMX.WI.Y.0006.151117T2300Z-151118T1200Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-
CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-
TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-MARENGO-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN...
ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...DEMOPOLIS...LINDEN
335 PM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* TIMING...THIS EVENING THROUGH 6 AM EARLY WEDNESDAY MORNING.

* WINDS...SOUTHEAST WINDS AROUND 20-25 MPH WITH GUSTS UP TO 35
  MPH...ESPECIALLY IN THE HIGHER ELEVATIONS.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY IN HIGHER
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT
  SECURED. WEAKER TREES AND SMALL LIMBS AND BRANCHES COULD FALL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH...OR GUSTS UP
TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
698 
WWUS74 KBMX 180911
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
311 AM CST WED NOV 18 2015

...WINDY CONDITIONS EXPECTED ACROSS PORTIONS OF CENTRAL ALABAMA
THROUGH WEDNESDAY MORNING...

.SOUTHEASTERLY WINDS WILL INCREASE AHEAD OF AN APPROACHING STORM
SYSTEM THROUGH THE MORNING HOURS ON WEDNESDAY. THE HIGHEST WINDS
WILL OCCUR OVER THE WESTERN AND NORTHERN COUNTIES... INCLUDING THE
HIGHER ELEVATIONS IN THE NORTHEAST.

ALZ035>038-040>050-181600-
/O.EXB.KBMX.WI.Y.0006.000000T0000Z-151118T1800Z/
CHILTON-COOSA-TALLAPOOSA-CHAMBERS-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...CLANTON...ROCKFORD...ALEXANDER CITY...
DADEVILLE...VALLEY...LANETT...LAFAYETTE...SELMA...PRATTVILLE...
FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...
TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...
TROY...EUFAULA
311 AM CST WED NOV 18 2015

...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. 

* TIMING...THIS EVENING THROUGH 6 AM EARLY WEDNESDAY MORNING.

* WINDS...SOUTHEAST WINDS AROUND 20-25 MPH WITH GUSTS UP TO 35 
  MPH...ESPECIALLY IN THE HIGHER ELEVATIONS. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY IN HIGHER 
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT 
  SECURED. WEAKER TREES AND SMALL LIMBS AND BRANCHES COULD FALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH...OR GUSTS
UP TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ALZ011>015-022>025-030>034-039-181500-
/O.EXT.KBMX.WI.Y.0006.000000T0000Z-151118T1500Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-JEFFERSON-
SHELBY-SUMTER-GREENE-HALE-PERRY-BIBB-MARENGO-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA...
BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...DEMOPOLIS...LINDEN
311 AM CST WED NOV 18 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TIMING...THIS EVENING THROUGH 6 AM EARLY WEDNESDAY MORNING.

* WINDS...SOUTHEAST WINDS AROUND 20-25 MPH WITH GUSTS UP TO 40
  MPH...ESPECIALLY IN THE HIGHER ELEVATIONS.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY IN HIGHER 
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT 
  SECURED. WEAKER TREES AND SMALL LIMBS AND BRANCHES COULD FALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH...OR GUSTS
UP TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ALZ017>021-026>029-181600-
/O.EXT.KBMX.WI.Y.0006.000000T0000Z-151118T1800Z/
BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-ST. CLAIR-TALLADEGA-CLAY-
RANDOLPH-
INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE...
HEFLIN...PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...
ROANOKE
311 AM CST WED NOV 18 2015

...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* TIMING...THIS EVENING THROUGH 6 AM EARLY WEDNESDAY MORNING.

* WINDS...SOUTHEAST WINDS AROUND 20-25 MPH WITH GUSTS UP TO 40
  MPH...ESPECIALLY IN THE HIGHER ELEVATIONS.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY IN HIGHER 
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT 
  SECURED. WEAKER TREES AND SMALL LIMBS AND BRANCHES COULD FALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH...OR GUSTS
35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
855 
WWUS74 KBMX 181520
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
920 AM CST WED NOV 18 2015

...WINDY CONDITIONS EXPECTED ACROSS EAST CENTRAL ALABAMA THIS
MORNING...


ALZ024-025-181800-
/O.EXP.KBMX.WI.Y.0006.000000T0000Z-151118T1500Z/
/O.NEW.KBMX.WI.Y.0007.151118T1520Z-151118T1800Z/
JEFFERSON-SHELBY-
INCLUDING THE CITIES OF...BIRMINGHAM...HOOVER...COLUMBIANA...
PELHAM...ALABASTER
920 AM CST WED NOV 18 2015

...WIND ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST TODAY. 

* TIMING...THROUGH 12 NOON TODAY.

* WINDS...SOUTHEAST WINDS AROUND 20-25 MPH WITH GUSTS UP TO 35
  MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY IN HIGHER 
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT 
  SECURED. WEAKER TREES AND SMALL LIMBS AND BRANCHES COULD FALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH...OR GUSTS
UP TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

ALZ011>015-022-023-030>034-039-181630-
/O.EXP.KBMX.WI.Y.0006.000000T0000Z-151118T1500Z/
MARION-LAMAR-FAYETTE-WINSTON-WALKER-PICKENS-TUSCALOOSA-SUMTER-
GREENE-HALE-PERRY-BIBB-MARENGO-
INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON...
FAYETTE...DOUBLE SPRINGS...JASPER...CARROLLTON...TUSCALOOSA...
LIVINGSTON...EUTAW...GREENSBORO...MOUNDVILLE...MARION...
CENTREVILLE...DEMOPOLIS...LINDEN
920 AM CST WED NOV 18 2015

...WIND ADVISORY HAS EXPIRED...

THE MAIN CONVECTIVE LINE HAS PUSHED EAST OF THE AREA AND THE
SURFACE WINDS HAVE WEAKENED.

$$

ALZ035>038-040>050-181800-
/O.CON.KBMX.WI.Y.0006.000000T0000Z-151118T1800Z/
CHILTON-COOSA-TALLAPOOSA-CHAMBERS-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...CLANTON...ROCKFORD...ALEXANDER CITY...
DADEVILLE...VALLEY...LANETT...LAFAYETTE...SELMA...PRATTVILLE...
FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...
TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...
TROY...EUFAULA
920 AM CST WED NOV 18 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* TIMING...THROUGH 12 NOON TODAY.

* WINDS...SOUTHEAST WINDS AROUND 20-25 MPH WITH GUSTS UP TO 35 
  MPH...ESPECIALLY IN THE HIGHER ELEVATIONS. 

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY IN HIGHER 
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT 
  SECURED. WEAKER TREES AND SMALL LIMBS AND BRANCHES COULD FALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH...OR GUSTS
UP TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ALZ017>021-026>029-181800-
/O.CON.KBMX.WI.Y.0006.000000T0000Z-151118T1800Z/
BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-ST. CLAIR-TALLADEGA-CLAY-
RANDOLPH-
INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE...
HEFLIN...PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...
ROANOKE
920 AM CST WED NOV 18 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* TIMING...THOUGH 12 NOON TODAY.

* WINDS...SOUTHEAST WINDS AROUND 20-25 MPH WITH GUSTS UP TO 35
  MPH...ESPECIALLY IN THE HIGHER ELEVATIONS.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY IN HIGHER 
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT 
  SECURED. WEAKER TREES AND SMALL LIMBS AND BRANCHES COULD FALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH...OR GUSTS
35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$
102 
WWUS74 KBMX 181735
NPWBMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1135 AM CST WED NOV 18 2015

...WINDY CONDITIONS EXPECTED ACROSS SOUTHEAST PORTIONS OF CENTRAL
ALABAMA THIS AFTERNOON...

ALZ017>021-026>029-181845-
/O.EXP.KBMX.WI.Y.0006.000000T0000Z-151118T1800Z/
BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-ST. CLAIR-TALLADEGA-CLAY-
RANDOLPH-
INCLUDING THE CITIES OF...ONEONTA...GADSDEN...ANNISTON...CENTRE...
HEFLIN...PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...
ROANOKE
1135 AM CST WED NOV 18 2015

...WIND ADVISORY WILL EXPIRE AT NOON CST TODAY...

* TIMING...THROUGH 12 NOON TODAY.

* WINDS...SOUTHEAST WINDS AROUND 20-25 MPH WITH GUSTS UP TO 35
  MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY IN HIGHER 
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT 
  SECURED. WEAKER TREES AND SMALL LIMBS AND BRANCHES COULD FALL. 

$$

ALZ024-025-181845-
/O.EXP.KBMX.WI.Y.0007.000000T0000Z-151118T1800Z/
JEFFERSON-SHELBY-
INCLUDING THE CITIES OF...BIRMINGHAM...HOOVER...COLUMBIANA...
PELHAM...ALABASTER
1135 AM CST WED NOV 18 2015

...WIND ADVISORY WILL EXPIRE AT NOON CST TODAY...

* TIMING...THROUGH 12 NOON TODAY.

* WINDS...SOUTHEAST WINDS AROUND 20-25 MPH WITH GUSTS UP TO 35
  MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY IN HIGHER 
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT 
  SECURED. WEAKER TREES AND SMALL LIMBS AND BRANCHES COULD FALL. 

$$

ALZ035>038-040>050-182100-
/O.EXT.KBMX.WI.Y.0006.000000T0000Z-151118T2100Z/
CHILTON-COOSA-TALLAPOOSA-CHAMBERS-DALLAS-AUTAUGA-LOWNDES-ELMORE-
MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
INCLUDING THE CITIES OF...CLANTON...ROCKFORD...ALEXANDER CITY...
DADEVILLE...VALLEY...LANETT...LAFAYETTE...SELMA...PRATTVILLE...
FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...
TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...
TROY...EUFAULA
1135 AM CST WED NOV 18 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* TIMING...THROUGH 3 PM CST TODAY.

* WINDS...SOUTHEAST WINDS AROUND 20-25 MPH WITH GUSTS UP TO 35
  MPH.

* IMPACTS...DRIVING MAY BECOME DIFFICULT...ESPECIALLY IN HIGHER 
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT 
  SECURED. WEAKER TREES AND SMALL LIMBS AND BRANCHES COULD FALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH...OR GUSTS
UP TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Nov 16, 11:47 PM CST, 4 hours 49 minutes earlier.

Area forecast discussion, Nov 16, 11:47 PM CST, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1147 PM CST MON NOV 16 2015

.UPDATE...
FOR 06Z AVIATION.

&&

.DISCUSSION...

OVERALL MOISTURE INCREASING ACROSS CENTRAL ALABAMA THIS EVENING
WITH INCREASING CLOUDINESS AND SLOWLY RISING/NEAR STEADY DEW
POINTS. CURRENTLY HAVE ISOLATED RAIN CHANCES ACROSS THE FAR WEST
FOR TONIGHT. SEE NO NEED AT THIS TIME TO REALLY INCREASE AS MOST
OF THE ACTIVITY SHOULD REMAIN TO OUR WEST/NORTHWEST FOR TONIGHT.
TEMPERATURES LOOKED FAIRLY GOOD FOR OVERNIGHT TONIGHT SO NO
CHANGES THERE. CURRENT GRIDS DEPICT MUCH MILDER CONDITIONS
COMPARED TO LAST NIGHT AS MOISTURE INCREASES. UPDATE ALREADY OUT.

08

&&

.AVIATION...
06Z TAF DISCUSSION.

MAJOR STORM SYSTEM TO OUR WEST WILL MOVE THIS WAY OVER THE NEXT 24
HOURS...AND START TO BRING HIGH IMPACT WEATHER TO CENTRAL ALABAMA
TAF SITES. THE OVERNIGHT PERIOD WILL LARGELY STAY VFR.
HOWEVER...LATEST COMPUTER MODEL RUNS CONTINUE TO SHOW LOW LEVEL
MOISTURE INCREASING...EVENTUALLY LEADING TO STRATUS FORMATION IN
MANY AREAS BY DAYBREAK. I'VE PUT THE CEILING LEVELS AT 2500
FEET...BUT THEY COULD BE ANYWHERE IN THE MVFR CATEGORY -- I DO
DOUBT THERE WILL BE ANY CEILINGS BELOW 1000 FEET. WINDS WILL ALSO
INCREASE SUBSTANTIALLY...ALTHOUGH THE STRONGEST SURFACE WINDS ARE
STILL JUST BEYOND THE END OF THE CURRENT 24 HOUR FORECAST CYCLE.
ALSO...WHILE THERE MAY BE A BRIEF SHOWER OR SPRINKLE IN THE WEST
(TCL)...THE MAIN SHOW WITH THE RAIN IS ALSO AFTER 06Z TOMORROW.

/61/

&&

.FIRE WEATHER...

NO FIRE WEATHER IMPACTS THE NEXT COUPLE OF DAYS AS MOISTURE LEVELS
GRADUALLY INCREASE. RAIN CHANCES RETURN TUESDAY INTO WEDNESDAY AS
A COLD FRONT SWINGS THROUGH. IT WILL BE BREEZY TUESDAY AND
WEDNESDAY AHEAD OF THE FRONT.

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Nov 16, 4:49 AM CST, 23 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
449 AM CST MON NOV 16 2015

ALZ011>015-017>050-171400-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
449 AM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

BREEZY CONDITIONS ARE EXPECTED ON TUESDAY INTO EARLY WEDNESDAY
AHEAD OF AN APPROACHING STORM SYSTEM. THE HIGHEST WINDS WILL OCCUR
TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING WITH SUSTAINED
SOUTHERLY WINDS POTENTIALLY AS HIGH AS 20-25 MPH AND GUSTS AS
HIGH AS 30-35 MPH.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Alabama, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.